On the Existence of Real Analytic Solutions of Partial Differential Equations with Constant Coefficients.

Lars Hörmander

Inventiones mathematicae (1973)

  • Volume: 21, page 151-182
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Hörmander, Lars. "On the Existence of Real Analytic Solutions of Partial Differential Equations with Constant Coefficients.." Inventiones mathematicae 21 (1973): 151-182. <http://eudml.org/doc/142225>.

@article{Hörmander1973,
author = {Hörmander, Lars},
journal = {Inventiones mathematicae},
pages = {151-182},
title = {On the Existence of Real Analytic Solutions of Partial Differential Equations with Constant Coefficients.},
url = {http://eudml.org/doc/142225},
volume = {21},
year = {1973},
}

TY - JOUR
AU - Hörmander, Lars
TI - On the Existence of Real Analytic Solutions of Partial Differential Equations with Constant Coefficients.
JO - Inventiones mathematicae
PY - 1973
VL - 21
SP - 151
EP - 182
UR - http://eudml.org/doc/142225
ER -

Citations in EuDML Documents

top
  1. L. Cattabriga, L. Zanghirati, Global analytic and Gevrey surjectivity of the Mizohata operator D 2 + i x 2 2 k D 1
  2. Rüdiger Braun, A partial differential operator which is surjective on Gevrey classes Γ d ( ³ ) with 1 ≤ d < 2 and d ≥ 6 but not for 2 ≤ d < 6
  3. Lamberto Cattabriga, Luisa Zanghirati, Global analytic and Gevrey surjectivity of the Mizohata operator D 2 + i x 2 2 k D 1
  4. Lamberto Cattabriga, Solutions in Gevrey spaces of partial differential equations with constant coefficients
  5. Rüdiger W. Braun, The surjectivity of a constant coefficient homogeneous differential operator in the real analytic functions and the geometry of its symbol
  6. Giuseppe Zampieri, A link between C and analytic solvability for P.D.E. with constant coefficients
  7. Rüdiger W. Braun, Reinhold Meise, B. A. Taylor, A new characterization of the analytic surfaces in 3 that satisfy the local Phragmén-Lindelöf condition
  8. B. A. Taylor, R. Meise, Dietmar Vogt, Characterization of the linear partial differential operators with constant coefficients that admit a continuous linear right inverse
  9. Akira Kaneko, On continuation of regular solutions of linear partial differential equations
  10. Rüdiger Braun, Reinhold Meise, B. Taylor, A radial Phragmén-Lindelöf estimate for plurisubharmonic functions on algebraic varieties

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.